Alert archive / Massachusetts / Wind Chill Advisories in 2008
Wind Chill Advisory 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind chill advisory at Jan 2, 2008, 9:30 PM EST for Worcester County, Massachusetts. It took effect at Jan 3, 2008, 3:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2008, 9:30 PM EST (02:30 UTC)
- In effect from
- Jan 3, 2008, 3:00 AM EST
- Expired
- Jan 3, 2008, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
County Worcester County, MA
The radar
The Boston radar (KBOX), 77 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBOX 030230 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 930 PM EST WED JAN 2 2008 ...VERY COLD CONDITIONS OVERNIGHT... .ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO NEW ENGLAND OVERNIGHT...AND THIS WILL AID IN PRODUCING VERY COLD WIND CHILL VALUES. MAZ004-012-031030- /O.NEW.KBOX.WC.Y.0001.080103T0800Z-080103T1300Z/ NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- INCLUDING THE CITIES OF...BARRE...FITCHBURG...MILFORD...WORCESTER 930 PM EST WED JAN 2 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS SOUTHERN NEW ENGLAND OVERNIGHT. THE COMBINATION OF WINDS AROUND 15 MPH AND TEMPERATURES FALLING CLOSE TO ZERO WILL PRODUCE WIND CHILL VALUES AS LOW AS 17 DEGREES BELOW ZERO LATE TONIGHT INTO VERY EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTER COLD WIND CHILLS. THIS CAN RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...GLOVES...AND SEVERAL LAYERS OF CLOTHING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. $$
1 follow-up statement
000 WWUS41 KBOX 030908 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 408 AM EST THU JAN 3 2008 ...VERY COLD CONDITIONS THIS MORNING... .ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO NEW ENGLAND TODAY...AND THIS WILL AID IN PRODUCING VERY COLD WIND CHILL VALUES. MAZ004-012-031300- /O.CON.KBOX.WC.Y.0001.000000T0000Z-080103T1300Z/ NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- INCLUDING THE CITIES OF...BARRE...FITCHBURG...MILFORD...WORCESTER 408 AM EST THU JAN 3 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS SOUTHERN NEW ENGLAND TODAY. THE COMBINATION OF WINDS AROUND 15 MPH AND TEMPERATURES BETWEEN ZERO AND 5 ABOVE WILL PRODUCE WIND CHILL VALUES AS LOW AS 18 DEGREES BELOW ZERO EARLY THIS MORNING. TEMPERATURES WILL REMAIN IN THE SINGLE DIGITS ALL DAY TODAY WITH WIND CHILL VALUES REMAINING BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTER COLD WIND CHILLS. THIS CAN RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES...AND SEVERAL LAYERS OF CLOTHING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 5:05 PM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Jan 2, 5:05 PM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
505 PM EST WED JAN 2 2008
.SYNOPSIS...
A BLAST OF ARCTIC AIR WILL MEAN VERY COLD TEMPERATURES FOR SOUTHERN
NEW ENGLAND TONIGHT THROUGH FRIDAY MORNING. IT WILL ALSO BRING OCEAN
EFFECT SNOW SHOWERS TO THE OUTER CAPE THIS EVENING THROUGH PART OF
THURSDAY MORNING. HIGH PRESSURE WILL BUILD OVER THE REGION DURING
THE REMAINDER OF THE WEEK...BRINGING FAIR WEATHER TO MOST LOCATIONS.
THE HIGH WILL SHIFT SOUTH OF NEW ENGLAND FRIDAY...SHIFTING THE WIND
TO SOUTHWEST AND BRINGING MILDER TEMPERATURES INTO NEW ENGLAND
THROUGH EARLY NEXT WEEK. AN APPROACHING COLD FRONT MAY BRING A
CHANCE OF SHOWERS TOWARD MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DEVELOPMENT OF OCEAN EFFECT SNOW BAND ACROSS MASSACHUSETTS BAY TO
CAPE COD AND NANTUCKET IS THE MAIN FOCUS THROUGH THIS PERIOD. NOTED
THIS BAND DEVELOPING ON 88D RADAR...WHICH STARTED OFF OF YORK COUNTY
MAINE AND THE SEACOAST OF NH EARLIER THIS AFTERNOON. AT 4 PM...MOST
INTENSE PART OF THE BAND APPEARS TO HAVE SET UP OVER THE OUTER ARM
OF THE CAPE. NOTING REDUCED VISIBILITY ON WEBCAM FROM TRURO...AND
VSBY DROPPED TO 1SM AT KACK AFTER 4 PM.
EXCELLENT WIND TRAJECTORY ACROSS MASS BAY...BETWEEN 350 AND
010 DEGREES THROUGH TONIGHT FOR OCEAN EFFECT. BUFKIT ALSO SHOWING
GOOD TEMP DIFFERENTIAL BETWEEN OCEAN SURFACE TO THE INVERSION...ON
ORDER OF 20 DEGREES OR SO. INVERSION TOPS OFF BETWEEN 950 AND 925
HPA...WHICH REMAINS STEADY THROUGH THE NIGHT. AS TEMPS DROP...LAPSE
RATES WILL CONTINUE TO INCREASE WITH SEA SURFACE TEMPS IN THE LOWER
40S. WITH THE INCREASING RATE...EXPECT BAND TO REMAIN STEADY THROUGH
THE NIGHT...WITH SOME PERIODS OF MODERATE SNOW.
HAVE PUT IN CATEGORICAL POPS FOR TONIGHT FROM EAST OF HYANNIS TO THE
OUTER CAPE AS WELL AS NANTUCKET. WITH DROPPING TEMPS...SNOW WILL
FLUFF UP WITH RAIN/SNOW RATIOS INCREASING. SO...HAVE INCLUDED SNOW
AMOUNTS OF 1-3 INCHES...THROUGH THE NIGHT.
AS FOR THE REST OF THE REGION...EXPECT CLOUDS OVER SOUTHEAST MASS
AND RHODE ISLAND TO CLEAR THE COAST AS WINDS INCREASE. THE COLDEST
AIR SO FAR THIS SEASON WILL CONTINUE TO SPILL IN AS 850 HPA TEMPS
NOSEDIVE TO -15C TO -18C BY 12Z THU. WIND CHILL VALUES WILL DROP TO
NEGATIVE TERRITORY OVERNIGHT...DOWN AS LOW AS -10 TO -15 DEGREES
OVER S NH AND THE HIGHER TERRAIN OF MA. WILL BE A RATHER COLD AND
BLUSTERY NIGHT AS OVERNIGHT LOWS PLUMMET TO THE SINGLE DIGITS...AND
EVEN BELOW ZERO READINGS OVER S NH AND THE HIGHER TERRAIN OF WESTERN
MA...BUT WILL REMAIN AROUND 20 ON THE OUTER CAPE AND NANTUCKET WITH
THE SNOW AND CLOUDS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
EXPECT SNOW BAND ON THE OUTER CAPE AND NANTUCKET TO BEGIN BREAKING
DOWN AS TEMPERATURES SLOWLY REBOUND DURING THE DAY. KEPT IN LIKELY
POPS FOR THE MORNING...THEN LOWERED THEM. ALSO...WIND DIRECTIONS
WILL BEGIN TO BACK TO NW...WHICH WILL ALSO HELP PUSH THE BAND
OFFSHORE. COULD SEE UP TO ANOTHER INCH THURSDAY MORNING.
WILL STILL BE A VERY COLD DAY ACROSS THE REGION...BUT WINDS WILL
BEGIN TO DIMINISH AS THE HIGH PRESSURE RIDGE APPROACHES FROM THE
WEST. HIGHS WILL STRUGGLE TO THE TEENS TO AROUND 20.
FOR THURSDAY NIGHT...EXPECT SOME CLOUDS WORKING INTO WESTERN AND
NORTHERN AREAS AFTER MIDNIGHT WITH SOME WARM AIR ADVECTION ALOFT
WORKS OVER THE RIDGE AXIS WHICH CROSSES NEW ENGLAND DURING THE
NIGHT. WINDS WILL DIMINISH TO NEAR CALM...WHICH MEANS TEMPS WILL
DROP ONCE AGAIN. EXPECT READINGS IN THE SINGLE NUMBERS FOR THE
MOST PART...EVEN ON MARTHAS VINEYARD...BUT IN THE TEENS ON THE
CAPE...NANTUCKET AND BLOCK ISLAND.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE IN CONTROL MUCH OF THE PERIOD...SO MUCH OF THE TIME
WILL BE DRY. AN OVERALL WEST TO SOUTHWEST FLOW SHOULD KEEP
TEMPERATURES MILD THROUGH MIDWEEK.
A SHORTWAVE MOVES OVER NORTHERN NEW ENGLAND FRIDAY WITH
LIMITED MOISTURE SO PRECIPITATION IS UNLIKELY. BUT SUFFICIENT
DYNAMICS FOR A PERIOD OF CLOUDS MAINLY ACROSS OUR NORTHERN ZONES
WHILE AREAS SOUTH OF THE MASS PIKE STAY MOSTLY CLEAR.
A SURGE OF WARM AIR MOVES UP THE COAST SATURDAY NIGHT SETTING UP
OVERRUNNING CLOUDS THAT MAY LINGER INTO SUNDAY. QUESTION IS WHETHER
THERE WILL BE ANY PRECIP. THE SUPPORTING SHORTWAVE LACKS THE JET
DYNAMICS OF THE FRIDAY SHORTWAVE...BUT THE AVAILABLE MOISTURE IS MORE
IMPRESSIVE THAN FRIDAY. PROBLEM IS...AS THE LOW LAYER MOISTENS
OVERNIGHT THE SEEDING LAYER BETWEEN -10C AND -15C DRIES OUT. WILL GO
WITH SLIGHT CHANCE POPS FOR NOW. FORECAST TEMPERATURES PROFILES HUG
THE FREEZING MARK SO PRECIP TYPE IS A QUESTION. COASTAL AREAS SHOULD
BE RAIN...BUT INTERIOR COULD BE A MIX F LIGHT SNOW/SLEET ENDING AS A
PERIOD OF LIGHT FREEZING RAIN OR DRIZZLE.
EARLY IN THE WEEK THE EAST COAST HIGH SHIFTS A TAD FARTHER EAST AND
OPENS UP THE EAST COAST TO A WARMER FLOW ALOFT FROM THE WESTERN GULF
OF MEXICO. QUESTION WILL BE HOW MUCH OF THAT WORKS DOWN TO THE
SURFACE. WITH 8-10C FORECAST AT 850 MB...ONE COULD SEE THE POTENTIAL
FOR AT LEAST 60S IN THE COASTAL PLANE. HOWEVER SNOW COVER WILL STILL
BE A LIMITING EFFECT IN OUR NORTHERN ZONES...AND TIME SECTIONS OF
MOISTURE SHOW PLENTY OF IT AT AND BELOW 850 MB MONDAY THROUGH
WEDNESDAY. SO MAX TEMP VALUES IN THE LOW TO MID 50S WILL BE MORE
LIKELY. DEEPER LOW LEVEL MOISTURE MONDAY WILL MEAN MORE CLOUDS...SO
WILL GO WITH THE MILDEST TEMPS ON TUESDAY.
THE 12Z GFS KEEPS DRY CONDITIONS WEDNESDAY WHILE THE 12Z ECMWF BRINGS
AN APPROACHING COLD FRONT WITH A CHANCE OF SHOWERS. WE WILL GO WITH A
CHANCE OF SHOWERS AT THIS TIME WITH MILD TEMPS BUT A FEW DEGREES
COOLER THAN TUESDAY.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
EXPECTING MAINLY VFR CONDITIONS THROUGH THURSDAY NIGHT. ONLY
EXCEPTION WILL BE ON THE MID AND OUTER CAPE AND NANTUCKET TONIGHT
AND A GOOD CHUNK OF THURSDAY. WILL LIKELY SEE MVFR-IFR CONDITIONS IN
CEILINGS AND SNOW SHOWERS. N WINDS MAY GUST TO AROUND 30 KTS THROUGH
MIDNIGHT OR SO.
LONGER RANGE...FRIDAY THROUGH MONDAY...
VFR EXPECTED THROUGH THE PERIOD. CLOUDS POSSIBLE SATURDAY NIGHT OR
SUNDAY BUT AT THIS TIME WE EXPECT CONDITIONS TO REMAIN VFR.
&&
.MARINE...
SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
EXPECT SMALL CRAFT CONDITIONS INTO THURSDAY NIGHT FOR ALL WATERS
EXCEPT BOSTON HARBOR AND NARRAGANSETT BAY. STRONG COLD AIR ADVECTION
WILL COUPLE WITH TIGHT PRESSURE GRADIENT AS STRONG HIGH PRESSURE
BUILDS EAST.
MAY BE ABLE TO TAKE THE SMALL CRAFT DOWN EARLIER ON BUZZARDS
BAY...CC BAY AND THE SOUTH SOUNDS...BUT WILL HAVE LINGERING HIGH
SEAS ON THE OUTER WATERS. WILL ALSO SEE SNOW SHOWERS OR SQUALLS WELL
OFFSHORE WITH VERY COLD AIR OVER THE RELATIVELY WARMER WATER. THIS
COULD CAUSE VISIBILITY ISSUES WITH MARINERS OFFSHORE THROUGH MOST OF
THURSDAY.
SPEAKING OF WHICH...WILL ALSO SEE THE LIKELIHOOD OF FREEZING SPRAY
DEVELOPING TONIGHT THROUGH EARLY THURSDAY NIGHT.
LONGER TERM /FRIDAY THROUGH MONDAY/...
INCREASING WEST TO SOUTHWEST WINDS FRIDAY AFTERNOON AND EVENING MAY
BRING SEAS TO SMALL CRAFT LEVELS ON THE OUTER WATERS. WINDS AND SEAS
SHOULD DIMINISH ON SATURDAY. SMALL CRAFT STRENGTH GUSTS MAY RETURN TO
THE WATERS SOUTH AND EAST OF NANTUCKET LATE SUNDAY AND MONDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST FRIDAY FOR ANZ230>237-
250-254-255.
&&
SYNOPSIS...WTB
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...WTB
AVIATION...WTB/EVT
MARINE...WTB/EVTHazardous weather outlook, Jan 2, 4:46 AM EST, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 446 AM EST WED JAN 2 2008 CTZ002>004-MAZ002>004-007>024-NHZ011-RIZ001>008-031000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-CHESHIRE NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 446 AM EST WED JAN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT AREAS OF BLACK ICE THIS MORNING WILL RESULT IN SLIPPERY TRAVEL DURING THE MORNING COMMUTE...ESPECIALLY ON UNTREATED SURFACES. BITTERLY COLD WIND CHILLS OF ZERO TO MINUS 10 ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BITTERLY COLD WIND CHILLS OF ZERO TO MINUS 10 ARE EXPECTED THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-031000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 446 AM EST WED JAN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE FREEZING SPRAY IS EXPECTED TONIGHT...ESPECIALLY ACROSS THE EASTERN MASSACHUSETTS WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT TO MODERATE FREEZING SPRAY IS LIKELY THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ005-006-026-NHZ012-015-031000- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-NORTHERN MIDDLESEX MA- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 446 AM EST WED JAN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS ACROSS HILLSBOROUGH COUNTY OF NEW HAMPSHIRE AND NEARBY NORTHEAST MASSACHUSETTS WILL CREATE SLIPPERY TRAVEL DURING THE MORNING COMMUTE. IN ADDITION...AREAS OF BLACK ICE WILL ADD TO THE SLIPPERY CONDITIONS. BITTERLY COLD WIND CHILLS OF 5 TO 15 BELOW ZERO ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BITTERLY COLD WIND CHILLS OF 5 TO 15 BELOW ZERO ARE EXPECTED THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NOCERA
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 10:23 AM EST | Snow Advisory | BOX | Barnstable | 5 hr |
Nearby
Wind Chill Advisories in Massachusetts, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.